# SDR 2010FA0000349

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: General aviation
- Aircraft: N93876
- Make and model: Univar 415C
- Aircraft serial: 1199
- Aircraft time: 617 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Clevis
- Part number: 4008
- Condition: Sheared
- Location: Brake Pedal
- Part time: 617 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, LOST BRAKING ACTION.  INVESTIGATION FOUND THE BRAKE PISTON CLEVIS ROD BETWEEN THE BRAKE PEDAL ARM AND THE BRAKE MASTERCYLINDER HAD SHEARED BELOW THE LOCK NUT.
